| Title:
|
On a certain transformation of the solution set of two linear second order differential equations (English) |
| Title:
|
O jistém tvaru transformace řešení dvou lineárních diferenciálních rovnic 2. řádu (Czech) |
| Author:
|
Staněk, Svatoslav |
| Language:
|
English |
| Journal:
|
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica |
| ISSN:
|
0231-9721 |
| Volume:
|
22 |
| Issue:
|
1 |
| Year:
|
1983 |
| Pages:
|
81-90 |
| Summary lang:
|
Russian |
| Summary lang:
|
Czech |
| . |
| Category:
|
math |
| . |
| MSC:
|
34A30 |
| MSC:
|
34C20 |
| idZBL:
|
Zbl 0555.34029 |
| idMR:
|
MR744702 |
| . |
| Date available:
|
2009-01-29T15:26:11Z |
| Last updated:
|
2012-05-03 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/120138 |
| . |
| Reference:
|
[1] Borůvka O.: Linear Differential Transformations of the Second Order.The English Univ. Pгess, London 1971. MR 0463539 |
| Reference:
|
[2] Háčik M.: Generalization of amplitude, phase and accompanying differential equations.Аcta Univ. Palackianae Olomucensis, FRN, 33, 1971, 7-17. MR 0352583 |
| Reference:
|
[3] Laitoch M.: L’équation associée dans la théorie des transformations des équations différentielles du second ordre.Аcta Univ. Palackianae Olomucensis, 12, 1963, 45-62. Zbl 0256.34005, MR 0276527 |
| . |